# SDR SWAA2024071511219

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 30,232 hours, 14,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT M02816 WILL NOT CHARGE<[01] REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] VERIFIED ITEM 1  AUDIT C/W
